# SDR E81R06241380127

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N559DM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258419
- Aircraft time: 6,224 hours
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: W6204RLD
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23080005
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EXCESSIVE VIBRATION FROM LT ENGINE AREA FOLLOWING LANDING.  NOTED EXCESSIVE BRUSH DUST AND DIRT, ETC. ON AND AROUND LT ENGINE STARTER/GENERATOR.  REPLACED STARTER/GENERATOR, ENGINE VIBRATION NORMAL.  DURING TEARDOWN OF REMOVED STARTER/GENERATOR FOR O/H, NOTED ANTI-DRIVE END BEARING BURNED, EVIDENCE OF SPINNING IN ANTI-DRIVE END BRUSH SUPPORT ASSY.  END BELL HOUSING.  INSTALLED BEARINGS APPEAR NON-STANDARD; MARKINGS SHOW MFG OUT OF COUNTRY, PN W6204RLD, ADDITIONAL MARKING OF "ZA12".  DRIVE END BEARING THE SAME, EXCEPT WITH "ZA13" CODE MARKING. TRANSIENT ACFT.
